# SDR SWAA042572

- Difficulty date: September 3, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 4,310 hours, 2,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS AT ROW 1 ABC, MISSING.  INSTALLED EEPLS LIGHT AND LENS PER MM.
